JournalsrmiVol. 27, No. 2pp. 585–604

A proof of hypoellipticity for Kohn’s operator via FBI

  • Gregorio Chinni

    Università di Bologna, Italy
A proof of hypoellipticity for Kohn’s operator via FBI cover
Download PDF

Abstract

A new proof of both analytic and CC^{\infty} hypoellipticity of Kohn's operator is given using FBI techniques introduced by J. Sjöstrand. The same proof allows us to obtain both kind of hypoellipticity at the same time.

Cite this article

Gregorio Chinni, A proof of hypoellipticity for Kohn’s operator via FBI. Rev. Mat. Iberoam. 27 (2011), no. 2, pp. 585–604

DOI 10.4171/RMI/647